# SDR FDEA2019041100777

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 4,686 hours, 1,987 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Obstructed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  131     52-70  2275     10APR19  ORD    ON CLIMB OUT PASSING FL320 MAIN CARGO DOOR ALERT.  CAPTAIN LOOKED BACK AT DOOR PANEL AND NO LIGHT WERE  ILLUMINATED. AFTER LANDING MAINTENANCE FOUND BUMPER  STILL ON DOOR.
